The Annals of Probability
- Ann. Probab.
- Volume 27, Number 4 (1999), 1851-1869.
A Law of Large Numbers for Random Walks in Random Environment
We derive a law of large numbers for a class of multidimensional random walks in random environment satisfying a condition which first appeared in the work of Kalikow. The approach is based on the existence of a renewal structure under an assumption of “transience in the direction $l$ .” This extends, to a multidimensional context, previous work of Kesten. Our results also enable proving the convergence of the law of the environment viewed from the particle toward a limiting distribution.
Ann. Probab. Volume 27, Number 4 (1999), 1851-1869.
First available in Project Euclid: 31 May 2002
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Sznitman, Alain-Sol; Zerner, Martin. A Law of Large Numbers for Random Walks in Random Environment. Ann. Probab. 27 (1999), no. 4, 1851--1869. doi:10.1214/aop/1022874818. http://projecteuclid.org/euclid.aop/1022874818.